What is Phorpain Maximum Strength Ibuprofen 10% Gel
Phorpain Gel Maximum Strength contains ibuprofen and belongs to non-steroid anti-inflammatory drugs (NSAIDs). These medicines reduce pain and inflammation and bring down a high temperature.
Phorpain Gel Maximum Strength treats several painful conditions affecting the joints
and muscles, such as back pain, sprains, strains and other sports injuries. It is also used to relieve pain caused by mild to moderate arthritic conditions and nerve pain (neuralgia).
How to use Phorpain Maximum Strength Ibuprofen 10% Gel
Adults: Squeeze 2 to 5cm (i.e. 0.8 to 2 inches) of gel from the tube on the affected area.
Massage until absorbed. This dose should not be repeated more frequently than every four hours and no more than four times a day in any 24 hour period. The amount of gel squeezed would be equivalent to 50 to 125mg of ibuprofen. Phorpain Gel Maximum Strength should only be used on healthy, unbroken skin.
Please do not use it on or near cuts or grazes or under dressings such as plasters. Also, please do not use it on the genital area. Do not let any gel come in contact with your eyes. If it does, rinse your eyes with cold water and consult your doctor. Hands should be washed after applying Phorpain Gel Maximum Strength unless they are the site of treatment. If the condition does not improve after two weeks of use or becomes worse at any time, speak to your doctor or pharmacist.
Use in children: Phorpain Gel Maximum Strength is not recommended for use in children under 12
What does Phorpain Maximum Strength Ibuprofen 10% Gel contain
The active substance is ibuprofen. Other ingredients are hydroxyethylcellulose, sodium hydroxide, benzyl alcohol, isopropyl alcohol, purified water.
Standard Shipping: £2.89
Free Shipping: Available on orders over £40.
Standard Shipping: £9.99
Rest of the World (ROW) Shipping:
Standard Shipping: £19.99
- Additional customs duties or taxes may apply for international shipments depending on the recipient country's regulations. Customers are advised to check local customs regulations before placing an order.
- Ensure you select the appropriate shipping option at checkout.
- Delivery times may vary based on the destination.
- For more information, see our delivery information or view our returns policy.
Top products in this category
FlexiSEQ Max Strength For Osteoarthritis - 50gAlternative Pain ReliefIn stock
FlexiSEQ For Joint Wear & Tear - 50gAlternative Pain ReliefIn stock
A.Vogel Atrogel Arnica Gel - 100mlAlternative Pain ReliefIn stock
Savlon Dual Action Gel - 20gAlternative Pain ReliefIn stock
Phorpain Ibuprofen 5% Gel - 50gAlternative Pain ReliefIn stock
4head Headache Relief Stick - 3.6gAlternative Pain ReliefIn stock
Voltarol Heat Patch Non Medicated Pain Relief - 2 PatchesAlternative Pain ReliefIn stock
Savlon Burns And Scalds Cream - 30gAlternative Pain ReliefIn stock
Aloclair Mouth Ulcer Treatment Plus Mouthwash - 120mlAlternative Pain ReliefIn stock
Nelsons Arnicare - Arnica Skin Cream For Bruise Relief - 50gAlternative Pain ReliefIn stock
Nurofen Joint & Back Pain Relief Max Strength 10% Gel - 40gAlternative Pain ReliefIn stock
FlexiSEQ For Joint Wear & Tear - 100gAlternative Pain ReliefIn stock
More products from this brand
UK registered pharmacy
The MHRA regulates medicines and medical devices in the UK.
GPhC regulated pharmacy
The GPhC regulates pharmacists, pharmacy technicians and pharmacies in Great Britain.
PCI DSS Compliant
PCI DSS is an information security standard for organisations that handle credit card payments.
ICO registered website
The UK's independent authority set up to uphold information rights in the public interest.